• 姓       名:吴君
  • 职       称:副教授
  • 学       位:博士
  • 所在机构:长沙理工大学 数学与统计学院
  • 出生年月: 1979年12月
  • 籍       贯:
  • 研究方向:不动点理论;泛函微分方程定性;分数阶微分方程定性理论
个人简介 学术成果 发表论文

教育背景

1997.09-2001.06湖南大学数学与计量经济学院理学硕士

2001.09-2006.06湖南大学数学与计量经济学院理学博士

科研项目

[1] 变系数KDV方程及其衍生系统的孤立波性质研究,湖南省教育厅优秀青年项目,编号:12B007,2012/09/01-2015/08/30,经费:4万。

[2] 新型不动点定理及其在时滞分数阶微分方程的应用,国家自然科学基金青年项目,编号:11301039,2014/01-2016/12, 经费:23万。

论文专著

[1] Wu Jun, Wang Zhicheng, Periodic solutions of neutral functional differential systems with two parameters, Nonlinear Analysis: Real World Applications, 2008, 3(9): 1012–1023.

[2]Wu Jun, Wang Zhicheng, Positive periodic solutions of second-order nonlinear differential systems with two parameters, Computers and Mathematics Applications , 2008, 1(56): 43–54.

[3]Wu Jun, Liu Yicheng,Fixed point theorems for monotone operators and applications to nonlinear elliptic problems,Fixed Point Theory and Applications,2013,2013(134):1687-1812.

[4]Wu Jun, Liu Yicheng,Fixed point theorems and uniqueness of the periodic solution for the Hematopoiesis models,Abstract and Applied Analysis,2012,2012:1-7.

[5] Wu Jun, Wang Zhicheng, Two periodic solutions of second-order neutral functional differential equations, J. Math. Anal. Appl.,2007, 1(329): 677–689.

[6]Wu Jun, Liu Yicheng, Two periodic solutions of neutral difference systems depending on two parameters, Journal of computational and applied mathematics., 2007, 2(206): 713–725.

[7]Wu Jun, Liu Yicheng,Note for tripled and quadruple fixed point of the mixed monotone mappings,Bulletin of Korean Mathematical Society,2013,2013(50):93-1005.

[8]Wu Jun, Liu Yicheng,Mathematical models to estimate the mass of leaf and sketch the shape of tree,Mathematical Modelling and Analysis,2013,18(2):236-249.

[9]Wu Jun, Liu Yicheng,Uniqueness results and convergence of successive approximations for fractional differential equations, Hacettepe Journal of Mathematics and Statistics,2013,42(2):149-158.

[10]Wu Jun, Liu Yicheng, New coincidence point theorems in continuous function spaces and applications, Bull. Aust. Math. Soc., 2009, 1(80): 26–37.

[11] Wu Jun, Liu Yicheng, Existence and uniqueness of solutions for the fractional integro- differential equations in Banach spaces, Electronic Journal of Differential Equations, 2009, 129:1-8.